Nonlocal eigenvalue problem and the stability of spikes for reaction-diffusion systems with fractional reaction rates
Publication in refereed journal


Times Cited
Web of Science8WOS source URL (as at 20/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider a nonlocal eigenvalue problem which arises in the study of stability of spike solutions for reaction-diffusion systems with fractional reaction rates such as the Sel'kov model, the Gray-Scott system, the hypercycle of Eigen and Schuster, angiogenesis, and the generalized Gierer-Meinhardt system. We give some sufficient and explicit conditions for stability by studying the corresponding nonlocal eigenvalue problem in a new range of parameters.
All Author(s) ListWei JC, Winter M
Journal nameInternational Journal of Bifurcation and Chaos
Year2003
Month6
Day1
Volume Number13
Issue Number6
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Pages1529 - 1543
ISSN0218-1274
LanguagesEnglish-United Kingdom
Keywordsnonlocal eigenvalue problem; reaction-diffusion systems; spike solution; stability
Web of Science Subject CategoriesMathematics; Mathematics, Interdisciplinary Applications; MATHEMATICS, INTERDISCIPLINARY APPLICATIONS; Multidisciplinary Sciences; MULTIDISCIPLINARY SCIENCES; Science & Technology - Other Topics

Last updated on 2020-21-10 at 00:50